# SDR DL757090748

- Difficulty date: March 12, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 76,321 hours, 36,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR PER ERA468725-14REV ORIG ACTL LINE 2300 REF OMI LOG CN C06028120 FUSELAGE SKIN AND STRINGER STA620 STR16L DENTS C/W ERA468725-14REV ORIG DURING HMV AT SAT ON NRC120363.
